MathSciNet Relay Station
MathSciNet bibliographic data
MR1725948 81U40 (34A55 35P25 47A40 47N50)
Novikov, R. G. Approximate solution of the inverse problem of quantum scattering theory with fixed energy in dimension $2$. (Russian) Tr. Mat. Inst. Steklova 225 (1999), Solitony Geom. Topol. na Perekrest., 301--318; translation in Proc. Steklov Inst. Math. 1999, no. 2(225), 285–302
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement